Tokyo Journal of Mathematics

On Iwasawa $\lambda_p$-Invariants of Relative Real Cyclic Extensions of Degree $p$

Takashi FUKUDA, Keiichi KOMATSU, Manabu OZAKI, and Hisao TAYA

Full-text: Open access

Abstract

We give a criterion of the vanishing of $\lambda_p$-invariants for relative cyclic extensions of totally real number fields with degree $p$ using Iwasawa's result of Riemann-Hurwitz type which is an analogue to Kida's formula.

Article information

Source
Tokyo J. of Math. Volume 20, Number 2 (1997), 475-480.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270042120

Digital Object Identifier
doi:10.3836/tjm/1270042120

Mathematical Reviews number (MathSciNet)
MR1489480

Zentralblatt MATH identifier
0919.11068

Citation

FUKUDA, Takashi; KOMATSU, Keiichi; OZAKI, Manabu; TAYA, Hisao. On Iwasawa $\lambda_p$-Invariants of Relative Real Cyclic Extensions of Degree $p$. Tokyo J. of Math. 20 (1997), no. 2, 475--480. doi:10.3836/tjm/1270042120. http://projecteuclid.org/euclid.tjm/1270042120.


Export citation